Rock County Fair Schedule – The Globe

0

Wednesday July 27

9 a.m. to 12 p.m.: Cattle entry
9:30 a.m. to 1 p.m.: Open class non-perishable and perishable registrations
11 a.m. to 9 p.m.: 4-H food stand open
3 p.m.: 4-H poultry show
5 p.m.: 4-H Bunny Show
5 p.m. to 7 p.m.: Caricaturist
5:30 p.m. (until the end): Community meal with voluntary donation
6 p.m. to 9 p.m.: Opening of the commercial exhibition buildings
6-9 p.m.: University of Minnesota Research Team
6 p.m.: All Star Barn Revue, Pig Racing and Petting Zoo
7:00 p.m.: Celebrity Dairyland Donkey Races

Thursday, July 28 (Daycare Day)
MN and DOT State Patrol Demonstrations, near Commercial Building
8 a.m.: 4-H pig show
10 a.m.: 4-H Goat Show
10:00 a.m. to 10:00 p.m.: Opening of the 4-H exhibition hall
10 a.m. to 10 p.m.: Glass blower demonstrations by Pete Waldman
10 a.m. to 9 p.m.: Ida Reverts Memorial Floral Hall open
10 a.m. to 10 p.m.: Demonstrations of wooden bowl turner and old American pottery
10:30 a.m.: Wizard of Oz show (The Oz Brothers)
11 a.m.: 4-H dairy show
11 a.m. to 5 p.m.: Toby Kid Show (all day)
11 a.m. to 2 p.m.: Zooman
11 a.m. to 1 p.m.; 3 p.m. to 8 p.m.: Caricaturist
11:30 a.m., 3:30 p.m., 6 p.m. and 8 p.m.: All Star Barn Revue
11:30 a.m., 1:30 p.m., 4:30 p.m. and 6:30 p.m.: Minnesota Jack Sparrow
11:30 a.m. to 12:30 p.m.: Music on the Patio: Jacob Daniel Music
Noon, 2:30 p.m., 5:30 p.m. and 7:30 p.m.: Kent’s Family Magic Circus Show
12:00 p.m. to 7:00 p.m.: University of Minnesota Research Team
12 p.m. to 8 p.m.: Opening of historic buildings
12 p.m. to 8 p.m.: Opening of the commercial exhibition buildings
1:00 p.m.: 4-H Lamb Lead, sheep show
2 to 4 p.m.: Historical demonstrations by Daryl Hilfers
2 p.m., 4 p.m. and 7 p.m.: Magician Nick Sharpe
2-8 p.m.: Meet Miss Minnesota
2:30 p.m.: Wizard of Oz show (The Oz Brothers)
3 p.m., 5 p.m. and 7 p.m.: Great Lakes Wood Fair
3 p.m. to 7 p.m.: MN Kite Society, build your own kite
3:30 to 4:30 p.m.: Music on the Patio: Jacob Daniel Music
3:30 p.m. to 7:30 p.m.: Fantasy make-up artists
4 to 6 p.m.: Historical demonstrations by Shirley Harrison
4 p.m. to 8 p.m.: Chris Belich
5 p.m.: Show bubbler, juggler, magician, comedian
5:30 p.m.: Feeding the Rock-Nobles Cattlemen
5:30 p.m.: Free watermelon food
6:30 p.m.: Great Plains tractor pull
6:30 p.m. to 9 p.m.: Music on the terrace: Prairie Home Rebellion

Friday, July 29 (Seniors Day; Sioux Valley Energy Day)

MN and DOT State Patrol Demonstrations, near Commercial Building
8 a.m.: Rib Cook-Off (registration)
8 a.m.: 4-H Beef Show and Cow/Veal Show
8:30 a.m.: 4-H horse show (all day)
10:00 a.m. to 10:00 p.m.: Opening of the 4-H exhibition hall
10 a.m. to 10 p.m.: Demonstrations of wooden bowl turner and old American pottery
10 a.m. to 10 p.m.: Glass blower demonstrations by Pete Waldman
10 a.m. to 9 p.m.: Ida Reverts Memorial Floral Hall open
11:30 a.m.: Sessions/exhibition RJ Kern Photography (also at 1 p.m., 3:30 p.m. and 5:30 p.m.)
11:30 a.m., 1:30 p.m., 4:30 p.m. and 6:30 p.m.: Minnesota Jack Sparrow
12 p.m. to 4 p.m.: Sioux Valley Energy demonstrations with bucket truck, electric car, etc. (every 30 minutes)
12 p.m. to 1:30 p.m.: Music on the Patio: The Heroes of Mogen
12:00 p.m. to 7:00 p.m.: University of Minnesota Research Team
12 p.m. to 8 p.m.: Opening of historic buildings
12 p.m. to 8 p.m.: Opening of the commercial exhibition buildings
1 p.m., 4 p.m., 6 p.m. and 8 p.m.: All Star Barn Revue
2:00 pm: Senior Day Program by Jim Woster, featuring Mogen’s Heroes performance, GEP skit, ACE presentation and Sioux Valley presentation.
2 to 4 p.m.: Historical demonstrations by Daryl Hilfers
2 p.m., 4 p.m. and 7 p.m.: Magician Nick Sharpe
3 p.m., 5 p.m. and 7 p.m.: Great Lakes Wood Fair
3 p.m., 5:30 p.m. and 7:30 p.m.: Kent’s Family Magic Circus Show
3 p.m. to 7 p.m.: MN Kite Society, build your own kite
3 p.m. to 8 p.m.: Caricaturist
3:30 p.m. to 5 p.m.: Music on the Patio: The Heroes of Mogen
3:30 p.m. to 7:30 p.m.: Fantasy make-up artists
4 p.m.: 4-H Fashion Review
4 to 6 p.m.: Historical demonstrations by Shirley Harrison
4 p.m. to 8 p.m.: Chris Belich
4:30 p.m.: Jim Woster Meet & Greet, followed by a conference and singing from 5 p.m. to 5:50 p.m.
5 p.m.: 4-H Animal Show
5 p.m.: Show bubbler, juggler, magician, comedian
5:30 p.m.: Pork meal by Sunshine Foods
6 p.m.: Presentation of the farm family of the year
6:30 p.m.: Rib Cook-Off prize giving
6:30 p.m. to 9 p.m.: Music on the Patio: The Barn Flies
8 p.m. to midnight: Undercover Band concert, free admission

Saturday July 30 (Children’s Day)

9:00 a.m.: 4-H Livestock Ribbon Auction
10 a.m. to 8 p.m.: Opening of the 4-H exhibition hall
10 a.m. to 7 p.m.: Opening of historic buildings
10 a.m. to 9 p.m.: Ida Reverts Memorial Floral Hall open
10 a.m. to 10 p.m.: Demonstrations of wooden bowl turner and old American pottery
10 a.m. to 10 p.m.: Glass blower demonstrations by Pete Waldman
11 a.m.: Music on the terrace: Phil Baker Music for children
11 a.m., 1:30 p.m., 3:30 p.m. and 6 p.m.: Kent’s Family Magic Circus Show
11 a.m., 2 p.m. and 5 p.m.: Magician Nick Sharpe
11 a.m. to 1 p.m.: Zoomobile
11:30 a.m., 1 p.m., 3 p.m. and 6 p.m.: All Star Barn Revue
11:30 a.m., 1:30 p.m., 3 p.m. and 5:30 p.m.: Minnesota Jack Sparrow
Noon, 2:30 p.m. and 5 p.m.: Great Lakes Wood Fair
12 p.m. to 3 p.m.: MN Kite Society, build your own kite
12-4 p.m.: Ms. Jazee Balloon Twisting
12 p.m. to 4 p.m.: Caricaturist
12 p.m. to 4 p.m.: Fantasy Face Painters
12 p.m. to 7 p.m.: opening of the commercial exhibition buildings
12:00 p.m. to 7:00 p.m.: University of Minnesota Research Team
1 p.m.: Pedal Pull (registration at noon)
2 to 4 p.m.: Historical demonstrations by Daryl Hilfers
2:30 p.m.: Music on the terrace: Phil Baker Music for children
4 p.m.: 4-H First Showmanship
4 p.m.: Music on the terrace: Phil Baker Music for children
4 to 6 p.m.: Historical demonstrations by Shirley Harrison
5 p.m.: Show bubbler, juggler, magician, comedian
5 p.m. to 8 p.m.: Music on the terrace: Shriners Back 40 Boys Band
6 p.m.: 4-H Champions Parade
7 p.m.: Enduro races
8:30 p.m.: Exit from the breeding exhibitions
9 p.m.: Exit of the 4-H exhibitions and open classes

Share.

Comments are closed.